My Mom was prescribed this medication (is now off - 5 days) and has swelling to the face as well as blurred vision. The MD who prescribed this med, has not been helpful in understanding these symptoms. Should she see a neurologist at this point, or expect the side effects to decrease now that she is no longer using it. Thanks
May I suggest that you look over this web page:
I hope this helps
- Methimazole Information for Consumers
- Methimazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methimazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2010 • 1 answer
Just diagnosed with severe hyper thyroidism. Put on Methimazole. read the side effects, but is there
Posted 20 May 2010 • 2 answers
Posted 20 Nov 2012 • 4 answers
Posted 5 Jun 2013 • 1 answer
Methimazole -my mother in law has been taking this and has had a reaction to it doctors told her to?
Posted 15 Jun 2016 • 0 answers